# SDR RAIA20171221001

- Difficulty date: December 21, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 39,940 hours, 23,962 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 1186A122
- Part serial: 00156
- Condition: Broken
- Location: Captain'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTAIN`S OXYGEN MASK BROKEN.  R & R THE OXYGEN MASK. OPS CHECKED GOOD.
